MathSciNet Relay Station
MathSciNet bibliographic data
MR2019947 46L55 (22D25 46L35)
Fulman, Igor; Muhly, Paul S.; Williams, Dana P. Continuous-trace groupoid crossed products. Proc. Amer. Math. Soc. 132 (2004), no. 3, 707–717.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement